brain-icon
My mother had seizure
Can i start eptoin again because my mother had seizures again after completing the course. After one year
18 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Why she was taking eptoin in first place? For what reason she was started on this medication. Starting is not the issue. Is the problem requires further investigations is also the issue.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +120
Consult with a doctor
Online now
If she had a recurrence then she does need to restart the treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.